# SDR HALA2015100600206

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 22,247 hours, 52,999 cycles
- Engine: Rroyce BR700715A130
- Engine time: 2,828 hours, 8,654 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, B

## Discrepancy

LEFT ENGINE COMPRESSOR STALL WITH ASSOCIATED ALERT INFLIGHT.  HIGH TGT 1055 DEGREES.  PERFORMED ENGINE COMPRESSION STALL CHECKLIST AND ENGINE FAIL SHUTDOWN INFLIGHT CHECKLIST.  REPLACED LT ENGINE.
